# SDR ASAA2022042538127

- Difficulty date: April 25, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 24,581 hours, 7,656 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Part number: UNKNOWN
- Condition: Erratic
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/L & HGS ON 16R LANDED LEFT OF CTR LINE. IT DID TRACK STRAIGHT AFTER VEERING LEFT, MIGHT HAVE GOTTED BACK TO CTR IF 50-100 MORE FEET ALT. NO OBSTICLES NEAR RWY DURING LNDG. GROUNDED - YES. FLIGHT LEG HISTORY IN DFCS AND HGS AND FOUND NO RELEVANT DFCS MESSAGES OR HGS FAILURES IN LAST 10 FLIGHT LEGS. PERFORMED DFCS LAND VERIFY TEST AND HGS SYSTEM AND OPS TEST REF B737-900 FIM 22-11 TASK 899 AND 34-36 TASK 899 AND ROCKWELL COLLINS HGS-4000 SMM 34-36-00. ALL TESTS PASS. NO FAULTS. ALL TESTS ACCOMPLISHED FOR AUTOLAND AND HGS 30 DAY IN USE DURING THIS TEST SEQUENCE REF B737-900 AMM 22-00-01-730-807 AND -808. A/C APPROACH SURVEY ACCOMPLISHED TO RENEW 30 IN USE REQUIREMENTS.
